2 doctors weighed in:

Does vitamins hurt your stomach if you take them too often?

2 doctors weighed in
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Vitamins

Vitamines are supplements the only purpose of taking them is to suppliment what you mau not get in the fppd you eat, or you are not able to absorp due to some medical condition or you have documented deficiency nof one or more.
If you take mega doses of vitamins or tale it too often then you can have upset stomach like nausea and in case or vitamin c, it can cause diarrhea, and cramps in abdomen.

In brief: Vitamins

Vitamines are supplements the only purpose of taking them is to suppliment what you mau not get in the fppd you eat, or you are not able to absorp due to some medical condition or you have documented deficiency nof one or more.
If you take mega doses of vitamins or tale it too often then you can have upset stomach like nausea and in case or vitamin c, it can cause diarrhea, and cramps in abdomen.
Dr. Yash Khanna
Dr. Yash Khanna
Thank

In brief: Abd pain

To many patients are taking a lot quantity of vitamins at the same time, and some one are indicated with foods.
The vitamins in caps are better for avoid that effects. If you have gastritis history , be careful with.The vitamin c some tome can exacerbate and produce stomach hurt, like some components could be to strong on delicate stomach. But if you have abd.Pain, please see your physician

In brief: Abd pain

To many patients are taking a lot quantity of vitamins at the same time, and some one are indicated with foods.
The vitamins in caps are better for avoid that effects. If you have gastritis history , be careful with.The vitamin c some tome can exacerbate and produce stomach hurt, like some components could be to strong on delicate stomach. But if you have abd.Pain, please see your physician
Dr. Lourdes Margarita Landron-Garcia
Dr. Lourdes Margarita Landron-Garcia
Thank
Read more answers from doctors